On a
weakly szmetric metric Riemannian mnifold admitting a special type of
semy-symetric metric. connection
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_3a_8,
author = {U. C. Dc and J. Sengupta},
title = {On a
weakly szmetric metric {Riemannian} mnifold admitting a special type of
semy-symetric metric. connection},
journal = {Novi Sad Journal of Mathematics},
pages = {89-95},
year = {1999},
volume = {29},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_8/}
}
TY - JOUR AU - U. C. Dc AU - J. Sengupta TI - On a weakly szmetric metric Riemannian mnifold admitting a special type of semy-symetric metric. connection JO - Novi Sad Journal of Mathematics PY - 1999 SP - 89 EP - 95 VL - 29 IS - 3 UR - http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_8/ ID - NSJOM_1999_29_3a_8 ER -
U. C. Dc; J. Sengupta. On a weakly szmetric metric Riemannian mnifold admitting a special type of semy-symetric metric. connection. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_8/